Syndrome of inappropriate antidiuretic hormone secretion (SIADH) associated with prostatic carcinoma


Yalcin S. , Erman M., Tekuzman G., Ruacan S.

AMERICAN JOURNAL OF CLINICAL ONCOLOGY-CANCER CLINICAL TRIALS, cilt.23, ss.384-385, 2000 (SCI İndekslerine Giren Dergi) identifier

  • Cilt numarası: 23 Konu: 4
  • Basım Tarihi: 2000
  • Doi Numarası: 10.1097/00000421-200008000-00015
  • Dergi Adı: AMERICAN JOURNAL OF CLINICAL ONCOLOGY-CANCER CLINICAL TRIALS
  • Sayfa Sayıları: ss.384-385

Özet

Inappropriate antidiuretic hormone secretion (SIADH) may occur in a variety of diseases, including malignancies, and can be induced by drugs. We report a case of SIADH associated with prostatic carcinoma. A 50-year-old man was admitted to hospital with severe flank pain and weight loss. The diagnosis of SIADH syndrome and prostatic carcinoma was established, and hormonal therapy was instituted. However, the patient died in a month without any response to therapy. We conclude that prostatic carcinoma may cause SIADH and should therefore be considered in the differential diagnosis.